MAUDE Adverse Event Report: STERIS CANADA ULC RELIANCE VISION SINGLE CHAMBER WASHER/DISINFECTOR

STERIS CANADA ULC RELIANCE VISION SINGLE CHAMBER WASHER/DISINFECTOR
Model Number Single Chamber
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility has three reliance vision single chamber washer/disinfectors.However, it is unknown which of the units is subject of the reported event.A steris service technician arrived onsite to inspect all three units and found them to be operating according to specification.The technician also found no issues with the function of the door safety switches.No repairs were required, and the units were returned to service.The reported event is attributed to user error as the employee did not follow proper instructions as stated in the operator manual.The reliance vision single chamber washer operator manual states (1-2), "warning: if an obstruction is present in chamber door, do not attempt to remove the object." the technician counseled user facility personnel on proper use and operation of the reliance vision single chamber washer/disinfector, specifically on safe operating protocols.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during the automated load process, a rack was not completely inserted into their reliance vision single chamber washer/disinfector.An employee pushed the rack into the chamber, and the washer door came down on the employee's fingers.Medical treatment was sought and administered.

Brand Name
RELIANCE VISION SINGLE CHAMBER WASHER/DISINFECTOR
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key16724708
Report Number9680353-2023-00009
Device Sequence Number15441257
Product Code MEC
UDI-Device Identifier00724995192648
UDI-Public00724995192648
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSingle Chamber
Device Catalogue NumberFH05042
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Initial Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown